# SDR SIMA2018073130003

- Difficulty date: July 30, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 34,937 hours, 25,075 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR WILL NOT OPEN. INSPECTED MAIN CABIN DOOR IAW AMM 52-11-00 FOUND VENT FLAP CABLE BROKEN NO FIX. COMPLIED WITH PART B OF ERS-CR-52DF-884. INSTALLED ICE BREAK CABLE IAW AMM 52-11-15.
